RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Brachysyllis Imajima & Hartman, 1964

325031  (urn:lsid:marinespecies.org:taxname:325031)

accepted
Genus
marine, brackish, fresh, terrestrial
recent only
Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. <em>Occasional Papers of the Allan Hancock Foundation.</em> 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946
page(s): 108 [details]   
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Brachysyllis Imajima & Hartman, 1964. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://www.marinespecies.org/rAMS/aphia.php?p=taxdetails&id=325031 on 2019-10-23
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Brachysyllis Imajima & Hartman, 1964. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=325031 on 2019-10-23
Date
action
by
2008-03-05 14:39:51Z
created
2008-03-26 11:36:43Z
changed
2014-04-05 21:50:39Z
changed
2014-07-25 08:07:20Z
changed
2014-11-04 14:40:52Z
changed

original description Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. <em>Occasional Papers of the Allan Hancock Foundation.</em> 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946
page(s): 108 [details]   

source of synonymy Imajima, Minoru. (1966). The Syllidae (polychaetous annelids) from Japan. III. Eusyllinae. <em>Publications of the Seto Marine Biological Laboratory.</em> 14(2): 85-116., available online at http://hdl.handle.net/2433/175434
page(s): 88 [details]  Available for editors  PDF available 

redescription Aguado, M.T.; San Martín, G. (2008). Re-description of some enigmatic genera of Syllidae (Phyllodocida: Polychaeta). Journal of the Marine Biological Association of the United Kingdom. 88(01): 35-56., available online at http://dx.doi.org/10.1017/S002531540800026X
page(s): 38-40 [details]   
 




Website and databases developed and hosted by VLIZ · Page generated 2019-10-23 GMT · contact: Anton Van de Putte